1) Pokorný, Dušan: On Luzin's (N)-property of the sum of two functions. Real Anal. Exchange 33 (2008), no. 1, 23–28.

2) Pokorný, Dušan: The approximate and the Clarke subdifferentials can be different everywhere. J. Math. Anal. Appl. 347 (2008), no. 2, 652–658.

3) Kurka, Ondřej; Pokorný, Dušan: Porosity and the Darboux property of Fréchet derivatives. Real Anal. Exchange 34 (2009), no. 2, 319–331.

4) Pokorný, Dušan: On section sets of neighborhoods of graphs of semicontinuous functions, Real Anal. Exchange 36 (2010), no. 2, 471-478.

5) Lukeš, Jaroslav; Pick, Luboš; Pokorný, Dušan: On geometric properties of the spaces Lp(x). Rev. Mat. Complut. 24 (2011), no. 1, 115–130.

6) Pokorný, Dušan; Rataj, Jan: Normal cycles and curvature measures of sets with d.c. boundary, Adv. Math. 248 (2013), 963-985 (preprint)

7) Pokorný, Dušan: On critical values of self-similar sets, Houston J. Math. 40 (2014), no. 1, 81-96 (preprint)

8) Pokorný, Dušan: Nonconvex Lipschitz function in plane which is locally convex outside a discontinuum, Comm. Math. Univ. Carolinae 55 (2014) no. 4, 509-521 (preprint)

9) Nekvinda, Aleš; Pokorný, Dušan; Vlasák, Václav: Some results on monotone metric spaces, J. Math. Anal. Appl. 413 (2014), no. 2, 999–1016. (preprint)

10) Pokorný, Dušan; Rmoutil, Martin: On Removable Sets For Convex Functions, J. Math. Anal. Appl. 415 (2014), no. 2, 803–815. (preprint)

11) Pokorný, Dušan; Winter, Steffen: Scaling exponents of curvature measures, J. Fractal Geom. 1 (2014), no. 2, 177–219. (preprint)

12) Kurka, Ondřej; Pokorný, Dušan: Notes on the trace problem for separately convex functions, ESAIM: COCV 23 (2017) no. 4, 1617-1648 (preprint)

13) Fu G.H, Joseph; Pokorný, Dušan; Rataj, Jan: Kinematic formulas for sets defined by differences of convex functions, Adv. Math. 311 (2017), 796-832 (preprint)

14) Pokorný, Dušan; Rataj, Jan; Zajíček, Luděk: On the structure of WDC sets. (preprint)

15) Pokorný, Dušan; Zajíček, Luděk: On sets in R^d with DC distance function. (preprint)

16) Pokorný, Dušan; Zajíček, Luděk: Remarks on WDC sets. (preprint)

17) Pokorný, Dušan; Rauch, Marc: On the asymptotics of counting functions for Ahlfors regular sets. (preprint)

18) Pokorný, Dušan: Curvatures for unions of WDC sets. (preprint)